# SDR SWAA2021082115588

- Difficulty date: January 18, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,890 hours, 11,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD AT B.S. 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS. / PERFORMED INTERIM REPAIR PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & #V005123
